Unexpected Death of a Patient During Treatment With Multiple Medications, Tomah VA Medical Center, Tomah, Wisconsin.
Washington, DC: VA Office of Inspector General. August 6, 2015. Report No. 15-02131-471.
Drug–drug interactions resulting in adverse drug events are common causes of preventable harm to patients. This investigation determined that mixed drug toxicity was the cause of a patient's death at a Veterans Affairs facility and factors that contributed to the incident included lack of teamwork, informed consent, emergency response efforts, and equipment access.
Free full text (PDF)
Related news article
Origin of Adverse Drug Events in US Hospitals, 2011.
Weiss AJ, Elixhauser A, Bae J, Encinosa W. HCUP Statistical Brief #158. Rockville, MD: Agency for Healthcare Research and Quality; September 2013.
Contemporary View of Medication-Related Harm. A New Paradigm.
Rockville, MD: National Coordinating Council for Medication Error Reporting and Prevention; 2015.
Advancing medication safety: establishing a National Action Plan for Adverse Drug Event Prevention.
Harris Y, Hu DJ, Lee C, Mistry M, York A, Johnson TK. Jt Comm J Qual Patient Saf. 2015;41:351-360.
STUDYView all related resources...
Inadequacies of physical examination as a cause of medical errors and adverse events: a collection of vignettes.
Verghese A, Charlton B, Kassirer JP, Ramsey M, Ioannidis JPA. Am J Med. 2015 Jul 2; [Epub ahead of print].
No hay comentarios:
Publicar un comentario